# SDR WX0A2023071231790

- Difficulty date: July 5, 2023
- Submitted: July 12, 2023
- Operation: Air carrier
- Aircraft: N205NV
- Make and model: Airbus A320-214
- Aircraft serial: 5724
- Aircraft time: 22,427 hours, 14,065 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: V
- Nature of condition: P
- Precautionary procedure: K

## Discrepancy

NRC 2000-0016: R2 DOOR, AFT LOWER CORNER DENTED. / AFT CREW DOOR (R2) EXTERNAL SKIN LOWER AFT CORNER, PERMANENTLY REPAIRED PERFORMED AS PER SRM 52-10-00-300-003 FIG 001 REV 144. REPAIRED CLASSIFIED, MAJOR CATEGORY B WITH FUTURE INSPECTIONS AS PER SRI 52-10-00-205-022 TABLE 001 REV 144. INSPECTION THRESHOLD: 60 000FC (FH NOT RELEVANT), INSPECTION INTERVAL: TBD AND METHOD OF INSPECTION: TBD. SEE AWS FOR DETAILS AND NDT REPORT MWO: 055398-1. 99001548"
